Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Banach spaces with separable duals

Author: M. Zippin
Journal: Trans. Amer. Math. Soc. 310 (1988), 371-379
MSC: Primary 46B15; Secondary 46B10
MathSciNet review: 965758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every Banach space with a separable dual embeds into a space with a shrinking basis. It follows that every separable reflexive space can be embedded in a reflexive space with a basis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B15, 46B10

Retrieve articles in all journals with MSC: 46B15, 46B10

Additional Information

PII: S 0002-9947(1988)0965758-0
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia